# SDR WX0A2021050373695

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N246NV
- Make and model: Airbus A320-214
- Aircraft serial: 7664
- Aircraft time: 10,715 hours, 5,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT OVER DOOR L2 STAYED ON THE ENTIRE FLIGHT. / PERFORMD OPS CHECK OF EMERGENCY LIGHTING SYSTEM IAW AMM 33-50-00. OPS CHECK GOOD."
